Support group for people who have Yawning - Excessive, created by eHealthMe (http://www.eHealthMe.com). To join the group, do any of these: create a post to introduce yourself, ask a question, or simply follow the group.
Hello, how long have u guys been yawning from this ? I've been on it for a little over a month, it just occurred to me it might be from the medication.
Post created 2 months 2 days ago
Does anyone know what causes this excessive yawning? It is very drawn out, loud and totally obnoxious to me and my loved ones!
Post created 5 months 3 weeks ago
Started with 20 mg of Latuda with dinner for a week with a little burning and tightness and sort of heat in my chest, and then I went up to 40 mg after a week or 8 days, hoping the symptoms would stop. After upping to 40mg, I started feeling rapid heart beat and extreme yawning as if I couldn't catch my breath. I felt tightness in my chest and thought I was having a problem with my heart. I continuously tried non-stop to yawn, but would rarely be able to catch my breath enough to complete the yawn. Tears would roll down my face from the distress. This increased my anxiety and made my BP go up and pulse up to 112-120. I would have to take up to 1mg of xanax to pray to fall asleep quickly for it to go away. Called the Nurse practitioner yesterday and she told me it sounded like anxiety and to try going back down to 20mg. I did, but I still got the symptoms, however less severe. Tonight I just did not take it and i feel fine for the first evening in two weeks. But now I'm afraid not that I will have the terrible mood swings and anger again. I'm bipolar 2 with mostly depression. Latuda was my hope as I cannot take mood stabilizers due to intolerance to them. I don't know WHAT they will give me next. :/ Very discouraged.
Question created 1 year 2 months ago